Aa
Aa
A
A
A
Close
Avatar universal

Feeling of urine leaking into legs after masturbation.

Hi,
I'm 21 yrs old male, i'm feeling like urine leaking constantly into legs ( some call it irritation ) , today its 7th day, it started after doing masturbation, this thing happened before 2 to 3 times but at that time i took Ayurvedic medicine,after that i was fine, but this time this ayurvedic stuff didn't help me so i went to urologist, my urine analysis was clear he thought it may be bacterial inflammation so he prescribed me some antibiotics like ciprofloxacin and some rectal suppositors. i'm taking these tabs from 3rd till 7th day, but these tabs increasing it but not helping, and i can not contact that ayurvedic person because i'm not in INDIA at present. and this feeling is making my life hell , i can't concentrate on any thing ,,..

if somebody know anything about this situation please help me out ....  

0 Responses
Sort by: Helpful Oldest Newest
Have an Answer?

You are reading content posted in the Interstitial Cystitis Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.